# SDR USAA2012041900009

- Difficulty date: April 18, 2012
- Submitted: June 12, 2012
- Operation: Air carrier
- Aircraft: N657AW
- Make and model: Airbus A320-232
- Aircraft serial: 1083
- Aircraft time: 46,325 hours, 17,165 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Gearbox
- Part number: 38627507
- Part serial: P406
- Condition: Leaking
- Location: Apu
- Component: Apu, Honeywell
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ODOR REPORTED ON INBOUND FLIGHT AND AGAIN AT GATE DURING BOARDING.  MAINTENANCE FOUND OIL LEAKING INTO APU PLENUM ASSEMBLY AT CASE SPLIT SEAL AND SEVERAL EXTERNAL LEAKS.  REMOVED AND REPLACED THE APU.  CONFIRMED LEAK AT GEARBOX LIP SEAL.
